Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Construction of a rigid Aronszajn tree


Author: Uri Avraham
Journal: Proc. Amer. Math. Soc. 77 (1979), 136-137
MSC: Primary 04A20; Secondary 06A10
MathSciNet review: 539646
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct in ZFC an Aronszajn tree with no automorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20, 06A10

Retrieve articles in all journals with MSC: 04A20, 06A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0539646-8
Keywords: Aronszajn tree, rigid tree
Article copyright: © Copyright 1979 American Mathematical Society